# SDR UHLA2009111900129

- Difficulty date: November 19, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 12,405 hours, 6,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SEAT TRACK BEAM FRAME 17 HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED LT SEAT TRACK BEAM IAW EMB 170 SRM 51-41-00, 51-43-03, 51-43-04.
